# SDR CA970521007

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Nut
- Condition: Corroded
- Location: Lt Magneto
- Part time: 1,636 hours
- Component: Aero Recip, A182AS11
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, LEFT ENGINE STARTED TO RUN ROUGH.  AIRCRAFT LANDED.  MAG CHECK CARRIED OUT, 300 RPM DROP WITH LEFT MAG OFF.  NR 4 CYLINDER LEAD DISCONNECTED, RETAINING NUT MISSING ONLY SMALL RING PART FROM NUT FOUND.  INTERGRANULAR CORROSION.  REPLACED.
